Աստղաֆիզիկա =Астрофизика =Astrophysics

О двойственности звезды HD 191566

Витриченко, Э. А. and Полканов, Ю. А. and Шутов, Ю. И. (1968) О двойственности звезды HD 191566. Աստրոֆիզիկա, 4 (1). pp. 146-150.

[img]
Preview
PDF
Download (753Kb) | Preview
    Item Type: Article
    Additional Information: On the duplicity of the star HD 191566.
    Uncontrolled Keywords: Vitritchenko E. A., Polkanov Yu. A., Shutov Yu. I.
    Subjects: Q Science > QB Astrophysics > Stars
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 15 Jul 2013 12:45
    Last Modified: 15 Jul 2013 12:45
    URI: http://astro.asj-oa.am/id/eprint/1274

    Actions (login required)

    View Item